About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2013 (2013), Article ID 109170, 7 pages
http://dx.doi.org/10.1155/2013/109170
Research Article

Approximate Symmetries of the Harry Dym Equation

School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 1684613114, Iran

Received 27 October 2013; Accepted 17 November 2013

Academic Editors: B. Bagchi and Z. Qiao

Copyright © 2013 Mehdi Nadjafikhah and Parastoo Kabi-Nejad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Hereman, P. P. Banerjee, and M. R. Chatterjee, “Derivation and implicit solution of the Harry Dym equation and its connections with the Korteweg-de Vries equation,” Journal of Physics A, vol. 22, no. 3, pp. 241–255, 1989. View at Publisher · View at Google Scholar · View at Scopus
  2. M. D. Kruskal, Lecture Notes in Physics, vol. 38, Springer, Berlin, Germany, 1975.
  3. P. C. Sabatier, “On some spectral problems and isospectral evolutions connected with the classical string problem—II: evolution equation,” Lettere Al Nuovo Cimento, vol. 26, no. 15, pp. 483–486, 1979. View at Publisher · View at Google Scholar · View at Scopus
  4. L. Yi-Shen, “Evolution equations associated with the eigenvalue problem based on the equation φxx=[υ(x)-κ2ρ2(x)]φ,” Lettere Al Nuovo Cimento, vol. 70, no. 1, pp. 1–12, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. J. Qiao, “A completely integrable system associated with the Harry Dym hierarchy,” Journal of Nonlinear Mathematical Physics, vol. 1, no. 1, pp. 65–74, 1994. View at Publisher · View at Google Scholar
  6. Z. Qiao, “Commutator representations of nonlinear evolution equations: Harry Dym and Kaup-Newell cases,” Journal of Nonlinear Mathematical Physics, vol. 2, no. 2, pp. 151–157, 1995. View at Publisher · View at Google Scholar
  7. F. Calogero and A. Degasperis, Spectral Transform and Solitons, vol. 1, North-Holland, Amsterdam, The Netherlands, 1982.
  8. M. Wadati, Y. H. Ichikawa, and T. Shimizu, “Cusp soliton of a new integrable nonlinear evolution equation,” Progress of Theoretical Physics, vol. 64, no. 6, pp. 1959–1967, 1980. View at Publisher · View at Google Scholar
  9. M. Wadati, K. Konno, and Y. H. Ichikawa, “New integrable nonlinear evolution equations,” Journal of the Physical Society of Japan, vol. 47, no. 5, pp. 1698–1700, 1979. View at Scopus
  10. F. Magri, “A simple model of the integrable Hamiltonian equation,” Journal of Mathematical Physics, vol. 19, no. 5, pp. 1156–1162, 1978. View at Scopus
  11. P. J. Olver, Application of Lie Groups To Differential Equations, Springer, New York, NY, USA, 2nd edition, 1993.
  12. V. A. Baĭkov, R. K. Gazizov, and N. Kh. Ibragimov, “Approximate symmetries of equations with a small parameter,” Matematicheskiĭ Sbornik, vol. 136, no. 4, pp. 435–450, 1988, English Translation in Mathematics of the USSR, vol. 64, pp. 427–441, 1989.
  13. V. A. Baikov, R. K. Gazizov, and N. H. Ibragimov, “Approximate transformation groups and deformations of symmetry Lie algebras,” in CRC Handbook of Lie Group Analysis of Differential Equation, N. H. Ibragimov, Ed., vol. 3, chapter 2, CRC Press, Boca Raton, Fla, USA, 1996.
  14. W. I. Fushchich and W. M. Shtelen, “On approximate symmetry and approximate solutions of the nonlinear wave equation with a small parameter,” Journal of Physics A, vol. 22, no. 18, pp. L887–L890, 1989. View at Publisher · View at Google Scholar · View at Scopus
  15. N. Euler, M. W. Shulga, and W.-H. Steeb, “Approximate symmetries and approximate solutions for a multidimensional Landau-Ginzburg equation,” Journal of Physics A, vol. 25, no. 18, pp. L1095–L1103, 1992. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Euler, N. Euler, and A. Kohler, “On the construction of approximate solutions for a multidimensional nonlinear heat equation,” Journal of Physics A, vol. 27, no. 6, pp. 2083–2092, 1994. View at Publisher · View at Google Scholar · View at Scopus
  17. M. Pakdemirli, M. Yürüsoy, and I. T. Dolapçi, “Comparison of approximate symmetry methods for differential equations,” Acta Applicandae Mathematicae, vol. 80, no. 3, pp. 243–271, 2004. View at Publisher · View at Google Scholar · View at Scopus
  18. R. Wiltshire, “Two approaches to the calculation of approximate symmetry exemplified using a system of advection-diffusion equations,” Journal of Computational and Applied Mathematics, vol. 197, no. 2, pp. 287–301, 2006. View at Publisher · View at Google Scholar · View at Scopus
  19. N. H. Ibragimov and V. F. Kovalev, Approximate and Renormgroup Symmetries, Nonlinear Physical Science, Higher Education Press, Beijing, China, 2009, A. C.J Luo and N.H Ibragimov, Eds.
  20. J. Patera, R. T. Sharp, P. Winternitz, and H. Zassenhaus, “Invariants of real low dimension Lie algebras,” Journal of Mathematical Physics, vol. 17, no. 6, pp. 986–994, 1975. View at Scopus